MathSciNet Relay Station
MathSciNet bibliographic data
MR1289758 (97k:42031) 42B20 (42B30 47G10)
Hu, Yue; Pan, Yibiao Boundedness of oscillatory singular integrals on Hardy spaces. Ark. Mat. 30 (1992), no. 2, 311–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement